Topic: Cholangio friends, hear me….

Hello to everyone,

I would like to introduce myself and reach out to you for advice.  KrisV, I have been reading some of your posts + many others and find a marvellous network of support among you.  This is our case: my husband was diagnosed with un-resectable CC (Nov 2012) a devastating news.

He has undergone almost a year of Gem-Sis. Tolerated quite well, his condition was considered "stable" till CT in December 2013 showed tumor/s growing. Changed to Zeloda (Capecitabine) 1500mg x 2 daily x 2 weeks with one wk of rest.  Very hard on his body, fatigue, nausea, lack of appetite. Since he started, he has developed infections for which he had to be hospitalized and was given different types of antibiotics for what it was thought to be "bacterial" infections.

Left hospital two weeks ago and started another cycle of Zeloda (while he was still taking oral antibiotics). Now the same pattern is developing: cold feet, chills, uncontrollable shaking, fever (38-39 C).  We are suspecting these symptoms may be related to the high dosage of Zeloda rather than to bacterial infection.

My question is:  has anyone experienced this type of reaction to Zeloda, what is the dosis you have been taking? What is your advice?

I am feeling discouraged and tired.  Thank you for any comments you can provide.
RoseT

Re: Cholangio friends, hear me….

Rose...I have answered your other postings.  Hope you will find it.
Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER